Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MySebDermTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
January 29, 2025
 · 
Be the first to react
MySebDermTeam

If strong cortisone and calcineurin inhibitors are causing burning, consider gentler options. You could try medical emollients to moisturize and protect the skin, or over-the-counter hydrocortisone cream, which is milder. Home remedies like lukewarm showers, thoroughly drying your ears, and using sensitive-skin products may Show Full Answer

If strong cortisone and calcineurin inhibitors are causing burning, consider gentler options. You could try medical emollients to moisturize and protect the skin, or over-the-counter hydrocortisone cream, which is milder. Home remedies like lukewarm showers, thoroughly drying your ears, and using sensitive-skin products may also help. Always consult your dermatologist for personalized advice.

January 29, 2025

Related Questions

View All
A MySebDermTeam Member asked a question 💭
Seattle, WA

A MySebDermTeam Member asked a question 💭
Glendale, AZ

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In